# SDR DHL2004367005

- Difficulty date: April 30, 2004
- Submitted: May 3, 2004
- Operation: Air carrier
- Aircraft: N367DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 265
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Illuminated
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

JUST AFTER TAKEOFF, DOOR LIGHT ON MWP ILLUMINATED MOMENTARILY WITH A  CHIME. DID NOT SEE A LIGHT ON DOOR PANEL.  CYCLED ALL A/C DOORS PERFORMED OPERATIONAL CK PER M/M 52-70-11. DOOR WARNING SYST. PRESSURIZE A/C TO 7 PSI NO FAULTS NOTED PER M/M 05-53-00.
